Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A bordism theory for actions of an abelian group

Author: P. E. Conner
Journal: Bull. Amer. Math. Soc. 69 (1963), 244-247
MathSciNet review: 0146833
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Bull. Amer. Math. Soc. 68 (1962), 76-86. MR 133834
  • 2. N. E. Steenrod, Topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 39258

Additional Information

PII: S 0002-9904(1963)10936-2